Couldn't find what you looking for?

TRY OUR SEARCH!

I just got a cortisone shot in my right shoulder 3 days ago. I got the dizziness, light-headed, tired feeling that day and it was so quick. I also had to pee 4 or 5 times a night. Now I am experiencing severe back pain like standing and sitting hurt so bad. I want to know if anyone else has experienced this. Is it normal? Im 22 years old and have never ever had back pain. I am not working because of my injury so I cant blame it on hard work...can anyone help me or give me advice??

Loading...

Infection, necrosis of bones adjacent to the injection site, and nerve damage are the more serious complication of cortisone injection. What you are experiencing is not normal. See your doctor as soon as possible, or at least phone in your concern to the doctor's office.
Reply

Loading...

I agree with what hoseclamps has posted. It sounds like what you are going through is not normal and I think that you should seek treatment for it as quickly as possible because this should not be happening so soon after getting the shot. Can you please let us know how it goes with your doctor? Thanks!
Reply

Loading...